Suggest ways to increase stamina and strength when suffering from asthma and BP

default
Posted on Mon, 8 Jun 2015 in Ayurveda
Question: Hello Sir. I am 37 years old male. wigh 71 & night 5'6". I am suffering from BP and asthma for past 5 years. I have to take prolomateXL-25 & monter-10 every day for the same.

I have noticing markable loss in my strength & stamina. I am trying my level best by involving my self in number of physical activities like sports, jogging, walking etc. however this things are not giving me results which I was aspecting. can you please help me.
doctor
Answered by Dr. Munish Sood 57 minutes later
Brief Answer:
Symptom wise approach

Detailed Answer:
Dear
Thanks for contacting Ayurveda with your health concern and following is the recommended guideline:

1. Both hypertension and asthma are "psycho somatic" disorder thus tranquility of mind is important.
. Tablet Mentat or Brahmi vati: 2 tablet at bed time.

2. Since beta blockers causes bronchospasm thus should not be given in asthamatics, as a result PROLOMET-XL (Metoprolol) is Contraindicated in asthma, thus contact your attending physician.

3. The resulting drug could be an underlying cause of loss of stamina thus consult wih your doctor who might seek an alternate of the drug and then check your above said symptoms:

i. If they decrease/subside change the drug and /or
ii. If they persist then we can discuss further.

Dr. Munish Sood
Consultant & Physician
Naimittika
Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
Answered by
Dr.
Dr. Munish Sood

Ayurveda Specialist

Practicing since :2003

Answered : 3517 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication

Recent questions on  Metoprolol

doctor1 MD

My grandmother feels weak and dizzy every morning. She is not a diabetic. We have taken her to the hospital four times. I had them take her off her...

doctor1 MD

I just started taking a drug called Metoprolol for irregular heart beat (premature supraventirbular beats). 50 m/day. have been having several...

doctor1 MD

I m a 19 year old male, 163 pounds 6 0 . I take dexedrine 5mg 2x daily(for adhd) and metoprolol half a 25mg pill at night usually(to lower anxiety...

doctor1 MD

I am experiencing some hair loss on my legs and arms, which I think may be due to Metoprolol. I don t want to loose my hair over b.p. medicine. Any...

doctor1 MD

I am 57 yrs male type 2 diabetic on metformin 500 one per day. Sugsr under control. I ofter get stomach upset and loose motions. Bp 140 / 90 . Not...

doctor1 MD

I take medication and cannot take pills so I cruch them and put them in water and wait til they dissolve then drink it my medication list is...

doctor1 MD

My 74 year old mother has afib, which she was diagnosed with 2 to 3 years ago. She was cardioverted and placed on flecanide. Few months later had...

Get personalised answers from verified doctor in minutes across 80+ specialties

123 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2